3 doctors weighed in:

What is the danger of taking more than one zyrtec (cetirizine) a day?

3 doctors weighed in
Dr. Brant Ward
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Sleepiness for some

For some people, zyrtec can make them a bit sleepy (usually much less than first generation antihistamines like benadryl, (diphenhydramine) though).
Taking more than 1 may increase the sleepiness in those persons. Otherwise it is usually safe. However, if your allergies are bad enough that one pill is not enough, you should see your doctor or an allergist to discuss other potential treatment options.

In brief: Sleepiness for some

For some people, zyrtec can make them a bit sleepy (usually much less than first generation antihistamines like benadryl, (diphenhydramine) though).
Taking more than 1 may increase the sleepiness in those persons. Otherwise it is usually safe. However, if your allergies are bad enough that one pill is not enough, you should see your doctor or an allergist to discuss other potential treatment options.
Dr. Brant Ward
Dr. Brant Ward
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors